MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the sds was advanced into the copilot rotating hemostatic valve (rhv), the rhv was not fully opened and as a result an interaction between the stent and rhv resulted in the stent dislodgment.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that after prepping a 3.5x15mm rx xience alpine stent delivery system (sds) without issue, the sds was advanced without resistance into a copilot rotating hemostatic valve (rhv), which was connected to the patient access site.However, immediately after entering the copilot rhv, it was noted that the xience alpine stent had dislodged proximally onto the sds shaft outside of the patient anatomy.The sds was simply withdrawn from the copilot without resistance.A new unspecified xience alpine was used with the same copilot without issue to successfully treat the patient.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6474149
Report Number2024168-2017-02943
Device Sequence Number10975417
Product Code NIQ
UDI-Device Identifier08717648199349
UDI-Public(01)08717648199349(17)190202(10)6012141
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2019
Device Catalogue Number1125300-15
Device Lot Number6012141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RHV: COPILOT
Patient Age68 YR
Patient Weight73